# SDR DALA2022062604460

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 133,738 hours, 19,047 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 FOUND RHW SLAT NO.10 OB TRAILING EDGE WEDGE DEBONDING. CORRECTIVE ACTION: RHW SLAT NO.10 O/B TRAILING EDGE WEDGE UPPER SURFACE REPAIRED AS PER B767-300 SRM 57-43-02-2R-1 & SRM 51-70-10-2R-4 FIG.202 & SRM 51-70-10-2R-0. (2290066)
